Vol. 77, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extensions of pro-affine algebraic groups

Brian Lee Peterson

Vol. 77 (1978), No. 1, 189–231
Abstract

Our objective is to make a series of reductions for the problem of computing Ext in the category of pro-affine algebraic groups over an algebraically closed field of characteristic zero, exploiting the notions of unipotence, reductiveness, and group coverings. After examining some of the properties of Ext in a more general categorical setting, due to G. Hochschild, we discuss the multiplicative character theory for our groups and obtain several consequences of simple connectedness before proceeding to the main objective.

Mathematical Subject Classification 2000
Primary: 14L25, 14L25
Secondary: 18G99
Milestones
Received: 14 July 1977
Published: 1 July 1978
Authors
Brian Lee Peterson